Bulletin (New Series) of the American Mathematical Society

The Langlands conjecture for $Gl_2$ of a local field

Philip Kutzko

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 3 (1980), 455-458.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183546356

Mathematical Reviews number (MathSciNet)
MR561532

Zentralblatt MATH identifier
0436.12013

Subjects
Primary: 12B25 20G05: Representation theory
Secondary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05] 12B15

Citation

Kutzko, Philip. The Langlands conjecture for $Gl_2$ of a local field. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 3, 455--458. https://projecteuclid.org/euclid.bams/1183546356


Export citation

References

  • [GK] P. Gerardin and P. Kutzko, Facteurs locaux pour GL(2) (to appear).
  • [JL] H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math., vol. 114, Springer-Verlag, Berlin and New York, 1970.
  • [K] P. Kutzko, On the supercuspidal representations of GL(2), Amer. J. Math. 100 (1978), 43-60.
  • [R] R. Ree (communicated by W. Casselman).
  • [S] J.-P. Serre, Corps locaux, Hermann, Paris, 1968.
  • [T] J. B. Tunnell, On the local Langlands conjecture for GL(2), Invent. Math. 46 (1978), 179-200.
  • [W] A. Weil, Exercices dyadiques, Invent. Math. 27 (1974), 1-22.
  • [Y] H. Yoshida, On extraordinary representations of GL2, Algebraic Number Theory, S. Iyanaga (ed.), Tokyo, 1977, 219-303.